By Topic

Delay-dependent stability criterion for neutral time-delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Chen, J.D. ; Dept. of Electron. Eng., Yung Ta Inst. of Technol., Pingtung, Taiwan ; Lien, C.H. ; Fan, K.K. ; Cheng, J.S.

A delay-dependent criterion is proposed to guarantee asymptotic stability for neutral systems with discrete and distributed delays. The criterion provides some information on the size of the time delays and is expressed by two inequalities. Two numerical examples are given to illustrate that the proposed result is less conservative

Published in:

Electronics Letters  (Volume:36 ,  Issue: 22 )